# SDR CA130509004

- Difficulty date: April 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,887 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182250202
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT FAILED POWER OUTPUT TEST FOR 121.5 MHZ AND 406 MHZ.  UNIT FLASHED CODE INDICATING LO RF POWER.  POWER CONFIRMED WITH BEACON TEST EQUIPMENT.
